Would it a kind of symtoms of stroke??

Phil H. Phil_member at newsguy.com
Fri Dec 7 09:57:14 EST 2001


Kieth, if you are worried about cognitive defects that you are concerned may be
neurological in origin, you need to see a physician, who may refer you to a
neurologist.  In the meantime, try getting more sleep.

Phil H.  

In article <8iQN7.137237$WW.8671386 at bgtnsc05-news.ops.worldnet.att.net>, "Keith
says...
>
>Dear Readers,
>
>I had been felt a weird feeling, seems like a layer of cool drops inside my
>skull, upper part of my brian for a month. I remember I had been using an
>steroid ingredented nasal spray, would it be  cause? Would it be adversely
>damage the CNS or whatsoever?
>I don't know if it would be a symptoms of stroke or blood vessels dieseases?
>Especially, I found a significant cognitive impairment since and now. How
>would you guys analysis this?
>Thanks you.
>
>Keith Leung
>
>
>
>
>




More information about the Neur-sci mailing list